# SDR R61A2019111431241

- Difficulty date: October 30, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031032021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** LH WING FIXED LE SKIN CRACKED AT SLAT TRACK #4 CUTOUT. CRACK REMOVED IAW SRM 51-10-03, FOUND TO BE WITHIN LIMITS IAW SRM 57-49-01 REPAIR 6. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
